MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HFN A/R SCREW 75MM; TRAUMA, IMPLANT

ZIMMER BIOMET, INC. HFN A/R SCREW 75MM; TRAUMA, IMPLANT
Model Number N/A
Medical Device Problem Codes Device Contaminated During Manufacture or Shipping (2969); Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign: event occurred in (b)(6).The product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the incoming inspection team member found debris in the sterile package.No patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the returned product identified that there is a stain on the sterile package outside the seal.The complaint has been confirmed by visual evaluation.Device history record was reviewed and no discrepancies were found.The product was likely non-conforming when it left zimmer biomet control.The root cause of the reported event can be attributed to the operator not following instructions during manufacturing.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HFN A/R SCREW 75MM
Common Device Name
TRAUMA, IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10472227
Report Number0001825034-2020-03152
Device Sequence Number2938746
Product Code HSB
UDI-Device Identifier00887868038709
UDI-Public(01)00887868038709
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number814501075
Device Lot NumberWG1112275C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer11/16/2020
Initial Report FDA Received Date08/31/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1